On a system of nonlinear wave equations of Kirchhoff type with a strong dissipation

Authors

  • Shun-Tang Wu
  • Long-Yi Tsai

DOI:

https://doi.org/10.5556/j.tkjm.38.2007.90

Abstract

The initial boundary value problem for systems of nonlinear wave equations of Kirchhoff type with strong dissipation in a bounded domain is considered. We prove the local existence of solutions by Banach fixed point theorem and blow-up of solutions by energy method. Some estimates for the life span of solutions are given.

Author Biographies

Shun-Tang Wu

General Educational Center, China University of Technology, Taipei, TAIWAN 116.

Long-Yi Tsai

Department of Mathematical Science, National Chengchi University, Taipei, TAIWAN 116.

Downloads

Published

2007-03-31

How to Cite

Wu, S.-T., & Tsai, L.-Y. (2007). On a system of nonlinear wave equations of Kirchhoff type with a strong dissipation. Tamkang Journal of Mathematics, 38(1), 1-20. https://doi.org/10.5556/j.tkjm.38.2007.90

Issue

Section

Papers